# SDR AALA202105229005

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 19,914 hours, 7,767 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Mid Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT AT FLIGHT ATTENDANT SEAT DOOR 4L LED NOT FLASHING. REMOVED AND REPLACED 4L FLASHLIGHT BATTERIES OPERATIONS CHECK OK PER AMM 25-65-00.
